메뉴 건너뛰기




Volumn 54, Issue 2, 1997, Pages 243-254

All Pairs Shortest Paths for Graphs with Small Integer Length Edges

Author keywords

[No Author keywords available]

Indexed keywords

BOOLEAN ALGEBRA; COMPUTATIONAL COMPLEXITY; GRAPH THEORY; MATRIX ALGEBRA; PROBLEM SOLVING;

EID: 0031122908     PISSN: 00220000     EISSN: None     Source Type: Journal    
DOI: 10.1006/jcss.1997.1385     Document Type: Article
Times cited : (69)

References (5)
  • 1
    • 0026375767 scopus 로고
    • On the exponent of all pairs shortest path problem
    • Proceedings, 32th Annual Symp. on Foundation of Comput. Sci., a full version is to appear in
    • N. Alon, Z. Galil and O. Margalit, On the exponent of all pairs shortest path problem in "Proceedings, 32th Annual Symp. on Foundation of Comput. Sci., 1991," pp. 569-575; (a full version is to appear in J. Comput. System Sci.
    • (1991) J. Comput. System Sci. , pp. 569-575
    • Alon, N.1    Galil, Z.2    Margalit, O.3


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.